As you know I got busted by the pharmacist and have been without my sleeping pills for over a week now. I finally saw my doctor today and told him how much better I feel mentally since stopping them, but how sick I've been. So he figures the sick is from withdrawal, and it's quite possible they were actually making my emotional state worse not better, especially once I started abusing them. I've never been a huge fan of pharmaceuticals. They have their place I guess, but I always wonder if they're making matters worse rather than better for me. Now, I wonder even more.
So I've been working to reset my body clock and my sleep patterns. It's going well. There's been a few rough nights but I'm surviving. It's the physical withdrawal I'm feeling that is harder to take than the not sleeping. I wake up at 4 am with flu-like symptoms, panic and flashbacks. Then I get nauseous, have an upset tummy and shake a lot. It's not fun. I guess this is what they call addiction. Hard to believe after only a year on the stuff. The brain is a funny place. You just never know what's really going on in there.